# SDR SWIA2021090360638

- Difficulty date: April 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON FWD FUSELAGE BELLY FWD AND OB OF TCAS ANTENNA. IF WITHIN ACCEPTABLE LIMITS REMOVE ALL EVIDENCE USING STANDARD ACFT PRACTICES    (C-CHECK RO 8/31/21)   SMALL DENT ON FWD FUSELAGE BELLY FWD AND OB OF TCAS ANTENNA WAS REPAIRED IAW CRJ 700 SRM 53-00-01-201-001-A01. NO FURTHER DEFECTS NOTED.   FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED,  WEIGHT 1.06LBS ADDED.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
